# SDR DALA2022022201167

- Difficulty date: February 17, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 69,836 hours, 25,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 1R ARMING LEVER NEEDS ADJUSTMENT. CORRECTIVE ACTION: CLEANED SURROUNDING AREA & OPS CK PER B757 AMM 52-11. OPS CK GOOD AT THIS TIME. (8273940)
